Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 457472, 17 pages
http://dx.doi.org/10.1155/2011/457472
Research Article

Bayesian Inference on the Shape Parameter and Future Observation of Exponentiated Family of Distributions

1Department of Statistics, St. Anthony's College, Shillong 793 001, India
2Department of Statistics, Visva-Bharati University, Santiniketan 731 235, India

Received 17 May 2011; Accepted 5 September 2011

Academic Editor: Mohammad Fraiwan Al-Saleh

Copyright © 2011 Sanku Dey and Sudhansu S. Maiti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanku Dey and Sudhansu S. Maiti, “Bayesian Inference on the Shape Parameter and Future Observation of Exponentiated Family of Distributions,” Journal of Probability and Statistics, vol. 2011, Article ID 457472, 17 pages, 2011. https://doi.org/10.1155/2011/457472.